# SDR SWAA2023040418564

- Difficulty date: March 19, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 37,398 hours, 21,958 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EACH FLOORBOARD FASTENER HOLES ALONG THE AFT EDGE; IN PANEL 241AAF REQUIRE RELOCATION DUE TO FLOOR BEAM REPAIR AT BS 986<DURING REPAIR OF FLOOR BEAM AT BS 986; (2EA) INSERT HOLES IN FLOOR PANEL REQUIRE RELOCATION AND WILL BE REPAIRED AS GIVEN IAW SRM 53-70-51-2R-4 PARA 4.I NOTE.REMOVED (2EA) THROUGH INSERTS IAW SRM 53-00-50-2R-6 PARA 3.B.FABRICATED REPAIR PLIES FOR LOWER SURFACE USING BMS 9-3 ST1581 LOT# 1520142-1 AND CORE PLUGS USING BMS 8-124 CL4 TY5 GR9 LOT# 1287137 IAW SRM 53-00-50-2R-6 PARA 3.F & 3.G (1).INSTALLED LOWER SURFACE REPAIR PLIES AND CORE PLUGS USING LAMINATING RESIN BMS 8-201 TY 4 LOT# AK2KP3165K AND POTTING RESIN BMS 5-28 TY19 LOT# AK2LP8414K; VACUUM BAGGED AND COMPLETED SUCCESSFUL BLEED DOWN TEST ALL IAW SRM 53-00-50-2R-6 PARA'S 3.F; 3.G (1) & 3.H (1). CURED LOWER SURFACE REPAIR PLIES; AND CORE PLUG USING USING HEATCON HOTBONDER ID: ATS883 / CAL DUE DATE: 10/2023. REMOVED VACUUM BAG AND SANDED CORE PLUGS TO CONTOUR IAW SRM 53-00-50-2R-6 PARAGRAPH 3.I(1)J.FABRICATED REPAIR PLIES FOR UPPER SURFACE FROM BMS9-3 ST1581 LOT#1520142-1.INSTALLED REPAIR PLIES ON UPPER SURFACE USING BMS8-201 TY4 LOT#AK2KP3165K. VACUUM BAGGED REPAIR PLIES;CURED; UNBAGGED AND TRIMMED EDGES OF REPAIR PLIES IAW SRM 53-00-50-2R-6 PARA 3. M. (1). LOCATED AND INSTALLED 2 EACH INSERTS WITH BMS5-107 LOT#AK2K2P8383K-1 AND CURED AS REQUIRED IAW SRM 53-00-50-2R-6 PARAGRAPH 3.N; AND BAC DWG 147A5810 ID:0023; AND SRM 53-70-51-2R-4 PARAGRAPH 4.I NOTE. UPLOADED CURE SHEETS.
